MathSciNet Relay Station
MathSciNet bibliographic data
MR1323050 65C20 (60G10)
Wood, Andrew T. A.; Chan, Grace Simulation of stationary Gaussian processes in $[0,1]^d$. J. Comput. Graph. Statist. 3 (1994), no. 4, 409–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement